# SDR SWIA202055649

- Difficulty date: December 10, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Nut Plate
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION AROUND NUTPLATE ON FLOORBEAM AT RBL 9 BETWEEN FS 409.00 TO FS 409.00 +16.  C-CHECK RO 1/28/2021.  REMOVED AND REPLACED FLOORBEAM CAP, IAW REO 601R-53-31-1166 REV- DATED 2021-01-08.  COMPLIED WITH TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGE NOTED.
